# SDR AALA20060174

- Difficulty date: March 15, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - EMERGENCY LIGHTS IN CABIN ON WITH SWITCH IN OFF POSITION.  REPLACED RELAY R2 273 AND RESET CIRCUIT BREAKERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
